# SDR SWAA2018072323590

- Difficulty date: June 12, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF UPPER ATTACH ANGLE CRACKED AT BS 662, RBL 42.  REPAIRED ANGLE PER EA AND ER.
